PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 71--84 (1995)
Approximation-solvability of Hammerstein equations
P. Milojevi\'cDepartment of Mathematics and CAMS, New Jersey Institute of Technology, Newark, New Jersey, USA
Abstract: We study Hammerstein operator equations of the form $$ x-KFx=f \eqno (1.1) $$ where $K$ is linear and $F$ is a nonlinear map. We first study Eq. (1.1) in the operator form using the (pseudo) $A$-proper mapping approach and the Brouwer degree theory. Then we apply the obtained results to Hammerstein integral equations.
Keywords: Approximation solvability, (pseudo) A-proper maps, surjectivity, elliptic, hyperbolic equations
Classification (MSC2000): 47H15, 35L70, 35L75; 35J40
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts